# SDR GTIA2023112737652

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 18,979 hours, 8,318 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 2 MODE FAULT ECAM IN FLIGHT RESULTING IN UNRATED N1 MODE ON ENGINE 2-REF L/P 3342888-2, 3342890-1, + 3342890-2 FOR CORRECTIVE ACTION
